标题:Comparison Theorem for Solutions of BSDEs under non-Lipschitzian coefficient
作者:Han, Baoyan
通讯作者:Han, B Y
作者机构:[Han, BY]Shandong Univ Art & Design, Dept Common Course Teaching, Jinan 250014, Peoples R China.
会议名称:International Conference on Mechatronics, Robotics and Automation (ICMRA 2013)
会议日期:JUN 13-14, 2013
来源:MECHATRONICS, ROBOTICS AND AUTOMATION, PTS 1-3
出版年:2013
卷:373-375
页码:1910-1913
DOI:10.4028/www.scientific.net/AMM.373-375.1910
关键词:Backward stochastic differential equations; non-Lipschitzian; coefficients; Comparison theorem
摘要:A class of backward stochastic differential equations are studied. We obtain the comparison theorem of these backward stochastic differential equations under non-Lipschitz coefficient.
收录类别:CPCI-S;EI;SCOPUS
资源类型:会议论文;期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84885737984&doi=10.4028%2fwww.scientific.net%2fAMM.373-375.1910&partnerID=40&md5=41fe7056031464ca12eaa078d94c2054
TOP